# SDR FDEA201109163906

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKAT STA 418, STA 440, RBL 48 IS GOUGE.  BLENDED GOUGE ORIGINAL MAT .200, AFTER REPAIR .130 MATERIAL, REMOVED .070, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I, FIG 101.  R & R SEAT TRACK MATERIAL BAC1520-792, BATCH 1904663 IAW SRM 51-40-02, MAJOR REPAIR.
